Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sundry metric theorems concerning $ n$ lines in a plane


Author: Frank H. Loud
Journal: Trans. Amer. Math. Soc. 1 (1900), 323-338
MSC: Primary 51N20
MathSciNet review: 1500541
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N20

Retrieve articles in all journals with MSC: 51N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500541-0
Article copyright: © Copyright 1900 American Mathematical Society